Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Prescribed drugs cause me immune dysfunction

MagazineMay 2002 (Vol. 13 Issue 2)Prescribed drugs cause me immune dysfunction

Congratulations to Jane Colby for drawing attention to the problems of ME sufferers (WDDTY, vol 12 no 12)

Congratulations to Jane Colby for drawing attention to the problems of ME sufferers (WDDTY, vol 12 no 12). Doctors are determined to label ME a psychiatric illness because they know that their prescribed drugs are the main cause of the huge explosion in patients with severe CFS.

Tranquillisers cause permanent alterations to cytokine levels, one of the main causes of ME - an immune system that is continually malfunctioning. When taken during pregnancy, these drugs can damage the child's immune system.

I disagree that ME doesn't show up on tests. Many ME patients have fibromyalgia, which can be tested for with a tender-point touch test. Cognitive disabilities frequently coexist and can be tested for by a clinical psychologist. A reduced cerebral blood flow is another common symptom, indicating poor circulation and impaired capillary bloodflow, and possible explanation for this disabling illness.- Margaret Bell, London


Clozaril

Why children are at higher risk

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved